| Model Number |
MODEL 200 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that during the resuscitation attempt, the autopulse nxt platform (sn (b)(6) displayed a yellow alert triangle led and stopped compressions.The crew turned the platform off and back on again, and it started working and compressed for another approximately 15 minutes.The crew reported feeling warm air coming from the vents.The nxt platform was on the stretcher, on top of the blankets, and the vents were monitored to stay clear during the reported event.Per the customer, the device stopped due to a high-temperature fault.No consequences or impacts on the patient.No safety issues were reported.
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt platform for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.